Open Access
Translator Disclaimer
October 2009 A New Kind of Cluster Sets and Their Applications
C. K. Basu, M. K. Ghosh
Missouri J. Math. Sci. 21(3): 198-205 (October 2009). DOI: 10.35834/mjms/1316024885

Abstract

In this article, we introduce $s$-cluster sets of functions and multifunctions and investigate their various properties. Such investigations provide a new technique for studying $s$-closed spaces [7] and weakly Hausdorff spaces [9].

Citation

Download Citation

C. K. Basu. M. K. Ghosh. "A New Kind of Cluster Sets and Their Applications." Missouri J. Math. Sci. 21 (3) 198 - 205, October 2009. https://doi.org/10.35834/mjms/1316024885

Information

Published: October 2009
First available in Project Euclid: 14 September 2011

zbMATH: 1182.54027
MathSciNet: MR2584545
Digital Object Identifier: 10.35834/mjms/1316024885

Subjects:
Primary: 54D20
Secondary: ‎54C60‎ , 54C99 , 54D30

Rights: Copyright © 2009 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.21 • No. 3 • October 2009
Back to Top